If you need an accessible version of this item please contact JSTOR User Support

On Groups That Are Isomorphic to a Proper Subgroup

Shaun Fallat, Chi-Kwong Li, David Lutzer and David Stanford
Mathematics Magazine
Vol. 72, No. 5 (Dec., 1999), pp. 388-391
DOI: 10.2307/2690796
Stable URL: http://www.jstor.org/stable/2690796
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Groups That Are Isomorphic to a Proper Subgroup
Preview not available

Page Thumbnails

  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391